MathSciNet Relay Station
MathSciNet bibliographic data
MR664621 42B20 (44A35)
Fefferman, Robert; Stein, Elias M. Singular integrals on product spaces. Adv. in Math. 45 (1982), no. 2, 117–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement